# SDR ASOA2016030114646

- Difficulty date: March 1, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 HAS CORROSION AT STR 27 NEED TO BE EVALUATED.  REMOVED RIVETS AT FS 310.00 26L-25R BLENDED CORROSSION FOUND SEVERELY CORRODED THRU ATTACH FLANGE FOUND OUT OF LIMITS REF SRM 51-21-06-001-001 AND SRM 51-42-06-001-001.  C/W GREO 670-53-21-0799 AND EC/TC REO 670-53-21-799 01.  FABRICATED REPAIR SPLICE ANGLES IAW EC/TC REO 670-53-21-799 01. COMPLIED WITH HEAT TREAT OF SPLICE ANGLES IAW SRM 51-24-06-001-001-A01.
